Home On game-theoretic characterisation of stochastic independence
Article
Licensed
Unlicensed Requires Authentication

On game-theoretic characterisation of stochastic independence

  • V. L. Kreps
Published/Copyright: July 8, 2010
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 20 Issue 3

Abstract

Dropping the assumption of the stochastic independence of players' randomised choices in non-cooperative games, we introduce the notion of a type of dependence. It is proved that the stochastic independence is the unique type of dependence for which any finite non-cooperative game has a Nash equilibrium in mixed strategies.

Received: 2008-11-18
Published Online: 2010-07-08
Published in Print: 2010-July

© de Gruyter 2010

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2010.016/pdf
Scroll to top button